| Model Number |
HARMONY IQ 3600 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the harmony iq integration system and was able to duplicate the issue.Following the technician's troubleshooting, he found that the video converter to the display required replacement.The technician replaced the video converter, tested the function and operation of the harmony iq integration system, confirmed it to be operating to specification, and returned the device to service.No additional issues have been reported.
Event or Problem Description
The user facility reported during a patient procedure, an employee attempted to route a video connection to the harmony iq system using a video converter and the video source did not display on the monitor.The employee used a different video converter, and the procedure was completed successfully.No report of injury or procedure delay.